# SDR 20582007TJ001

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: General aviation
- Aircraft: N6763L
- Make and model: Cessna 550
- Aircraft serial: 5500673
- Aircraft time: 6,986 hours, 5,229 cycles
- Engine: Pwa JT15D4
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 551123515
- Condition: Cracked
- Location: Pax Door
- Part time: 6,986 hours, 5,229 cycles
- Component: Door, Cessna
- Component part number: 551123090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION OF THE AIRCRAFT A CRACK WAS FOUND ON THE UPPER LUG OF THE DOOR HINGE. DURING REPLACEMENT OF THE HINGE THE LUG COMPLETELY BROKE IN (2) PEICES.
